# SDR 95ZZZX5143

- Difficulty date: September 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54338
- Make and model: Boeing 727231
- Aircraft serial: 20843
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pressure Switch
- Part number: A008032
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DTW - FLT 267 - DURING POWER CHANGE AT LEVEL OFF, NR 2 ENGINE OIL FILTER BYPASS LIGHT ILLUMINATED.  SHUT DOWN NR 2 ENGINE SN 3989.  REPLACED NR 2 ENGINE OIL BYPASS PRESSURE SWITCH, MFG PN A00803-2 AND OIL FILTER ELEMENT, MFG PN 7578678.  ENGINE RUN-UP OPERATION CHECKED NORMAL.  ENGINE TOTAL TIME:  50,538 HOURS; 34,442 CYCLES.  CHECK C-3 - 10-7-94 - MCI.
